# SDR SWIA200311785

- Difficulty date: February 15, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 15,552 hours, 22,534 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 2443
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 6,783 hours, 9,989 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOPILOT FAIL AND TRIM FAIL LIGHT ON MAP CAME ON DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  REPLACED NR 2 APC-65B WITH SERVICEABLE UNIT.  RAN THROUGH TESTS.  OPS CHECK GOOD.
